# SDR 97ZZZX4233

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 10116000144
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 2,647 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICT - OVERNIGHT, MAINTENANCE FOUND A CRACK 2 INCHES LONG AT TRAILING EDGE 16 INCHES OUT.  STOP DRILLED AND PATCHED IAW SRM 51.00 AND TO 1900-27-00-0001.  (X)
